# SDR DHL9672206C

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND EXFOLIATION CORROSIION AT STR 20L LAP SEAM, BETWEEN BS 950E AND BS 950F.  CUT OUT DAMAGED AREA 4 INCHES BY 2 INCHES 5 INCHES. INSTALLED DOUBLER 11 INCHES BY 7 INCHES AND FILLER 4 INCHES BY 3 INCHES PER SRM 53-30-3.
